# SDR AALA201801269017

- Difficulty date: January 25, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 49,790 hours, 28,688 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY OPERATION CYLINDER PRESSURE LOW.  SERVICED THE R1 DOOR EMERGENCY OPERATION CYLINDER IAW AMM 52-10-00. NO LEAKS NOTED.
